# SDR SWAA2022050402193

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,779 hours, 27,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 6ABC-12ABC IS OUT / [01] REPLACED BATT PACK OF THE AFFECTED EMERGENCY LIGHTS PER AMM 33-51-06. OPS CHK GOOD.
